# SDR VNAA0002012

- Difficulty date: February 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461PS
- Make and model: Dorner DO328100
- Aircraft serial: 3075
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3340 · Exterior Lighting
- Part: Battery
- Part number: 321430
- Condition: Inoperative
- Location: Cabin
- Part time: 9,732 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW NOTICED THAT THE EMERGENCY LIGHTS AT THE 4LK POSITION WERE NOT WORKING.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY BATTERY AT THE 4LK POSITION.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
